Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the correctness of partial differential operators and the von Neumann condition for stability of finite difference operators
HTML articles powered by AMS MathViewer

by D. G. Aronson PDF
Proc. Amer. Math. Soc. 14 (1963), 948-955 Request permission
References
  • D. G. Aronson, The stability of finite difference approximations to second order linear parabolic differential equations, Duke Math. J. 30 (1963), 117–127. MR 145681
  • D. G. Aronson, On the stability of certain finite difference approximations to parabolic systems of differential equations, Numer. Math. 5 (1963), 118–137; correction, ibid. 5 (1963), 290. MR 156485, DOI 10.1007/BF01385884
  • I. M. Gel’fand and G. E. Šilov, Generalized functions, Part 3, Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1958. (Russian)
  • Fritz John, On integration of parabolic equations by difference methods. I. Linear and quasi-linear equations for the infinite interval, Comm. Pure Appl. Math. 5 (1952), 155–211. MR 47885, DOI 10.1002/cpa.3160050203
  • Heinz-Otto Kreiss, Über die Approximative Lösung von linearen partiellen Differentialgleichungen mit Hilfe von Differenzengleichungen, Kungl. Tekn. Högsk. Handl. Stockholm 128 (1958), 1-19.
  • Heniz-Otto Kreiss, Über die Lösung des Cauchyproblems für lineare partielle Differentialgleichungen mit Hilfe von Differenzengleichungen. I. Stabile Systeme von Differenzengleichungen, Acta Math. 101 (1959), 179–199 (German). MR 130474, DOI 10.1007/BF02559554
  • Robert D. Richtmyer, Difference methods for initial-value problems, Interscience Tracts in Pure and Applied Mathematics, Tract 4, Interscience Publishers, Inc., New York, 1957. MR 0093918
  • V. S. Rjabenki and A. F. Filippov, Über die Stabilität von Differenzengleichungen, Mathematik für Naturwissenschaft und Technik, Bd. 3, VEB Deutscher Verlag der Wissenschaften, Berlin, 1960 (German). MR 0123106
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.65
  • Retrieve articles in all journals with MSC: 65.65
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 14 (1963), 948-955
  • MSC: Primary 65.65
  • DOI: https://doi.org/10.1090/S0002-9939-1963-0156484-7
  • MathSciNet review: 0156484